# SDR SIMA2018052510008

- Difficulty date: May 10, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019729001
- Condition: Cracked
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UPPER SPLICE PLATE BETWEEN FRAMES 80 AND 81 WAS CRACKED.  PERFORMED A PERMANENT REPAIR IAW SRM 51-40-02
